| Model Number |
M0062101180 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0402 captures the reportable event of balloon rupture.
Event or Problem Description
It was reported that two nephromax nephrostomy balloon catheter devices were used during a percutaneous nephrolithotomy (pcnl) procedure.During dilation, the nephromax balloon ruptured at 20 atmospheres (atm) inside the patient when the renal sheath was inserted.The same issue occurred with the second nephromax balloon.The procedure was completed with gradual renal dilation system with no patient complications.This report pertains to the first of two nephromax devices used in the same procedure.